MathSciNet Relay Station
MathSciNet bibliographic data
MR62355 (15,967e) 46.0X
Brown, Arlen The unitary equivalence of binormal operators. Amer. J. Math. 76, (1954). 414–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement